# SDR CALA2022060101414

- Difficulty date: June 1, 2022
- Submitted: June 1, 2022
- Operation: Air carrier
- Aircraft: N64844
- Make and model: Boeing 737900
- Aircraft serial: 42184
- Aircraft time: 23,409 hours, 8,336 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: NA
- Condition: Loose
- Location: Seat 21c
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT AT SEAT 21C WORKS BUT FALLS OUT OF ITS HOUSING IN THE SEAT RESECURED EMERGENCY LIGHT AT SEAT 21C OPS CHECKS GOOD IAW AMM 33-51-11-960-802 VERIFIED EMERGENCY LIGHT INSTALLATION AND OPERATION AT SEAT 21C. CKS OK.
